# SDR F3LA2018082300399

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8118
- Aircraft time: 1,770 hours, 765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FA'S REPORTED A STRONG FUEL ODOR IN THE CABIN, DURING TAXI THAT DID NOT DISAPATE.  PERFORMED GVI OF EXTERIOR OF AIRCRAFT, APU, AND ENGINES. NO LEAKS OR ISSUES NOTED. PERFORMED ENGINE RUNS AND PACK RUNS SEPERATELY TO ISOLATE ANY ODORS NO ODORS NOTED AFTER 1.5 HOURS OF RUNS.   ACFT OK TO CONTINUE SERVICE. IAW AMM TSM 05-50-00-810-831.
